# SDR 2004FA0000760

- Difficulty date: August 11, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N96507
- Make and model: Cessna 172P
- Aircraft serial: 17276082
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 7580213
- Condition: Cracked
- Location: Engine
- Part time: 1,163 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED FROM LOWER SPARK PLUG HOLE AROUND OUTSIDE OF EX SEAT TO TOP SPARK PLUG HOLE.  JUST LIKE ALL THE OTHER ONES.
